Research

Martingale convergence and the functional equation in the multi-type branching random walk


Reference:

Kyprianou, A. E. and Rahimzadeh Sani, A., 2001. Martingale convergence and the functional equation in the multi-type branching random walk. Bernoulli, 7 (4), pp. 593-604.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Abstract

A generalization of Biggins's martingale convergence theorem is proved for the multi-type branching random walk. The proof appeals to modern techniques involving the construction of size-biased measures on the space of marked trees generated by the branching process. As a simple consequence we obtain existence and uniqueness of solutions (within a specified class) to a system of functional equations.

Details

Item Type Articles
CreatorsKyprianou, A. E.and Rahimzadeh Sani, A.
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7454

Export

Actions (login required)

View Item